# SDR FDKA2009051500095

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,164 hours, 11,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6212 CVG-RIC - ROW 12 LT UPPER EMERGENCY LIGHT INOP.  MX RESET THE SYSTEM, OPS CHECKED GOOD.
